MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-LS PREP PACK

Medline Industries, LP MEDLINE; DBD-LS PREP PACK
Catalog Number DYNJ81739
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/02/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "as we have been un boxing the latest shipment we are finding a pretty significant number of packs that have holes/tears in the packaging compromising the sterility of the pack.There have also been instances where the surgical team has opened the packs and found that the larger table drape has had a hole in it.".
 
Additional Manufacturer Narrative
The account reported finding holes in breather pouches, and the complaint stated that packs had holes/tears in the packaging compromising the sterility of the pack and that the larger table drape had a hole in it.A sample of the pack was received for investigation, but the original case and the rest of the packs were not received; physical inspection of the received sample found that the edge of the pack appeared to have holes, finished good production records showed no line downs or non-conformance that might have had an impact, and the pack component locations likely did not contribute to the issue.The reported problem was confirmed on the received sample, but medline was unable to determine the original location where the damage occurred.Based on the complaint details, the pack was caught and snagged on an outside source at some point during production, transit, or storage, and the supplier quality team will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-LS PREP PACK
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
joseph weiske
three lakes drive
northfield, IL 60093--275
MDR Report Key50897200
Report Number1417592-2026-50824
Device Sequence Number5829401
Product Code FMH
UDI-Device Identifier40195327138296
UDI-Public40195327138296
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ81739
Device Lot Number22FBW626
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/05/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/02/2023
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown